# SDR AALA201707319022

- Difficulty date: July 30, 2017
- Submitted: August 1, 2017
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 55,779 hours, 20,883 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Lack Of Lube
- Location: L4 Door Arming
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED AFTER GETTING TO THE GATE L4 DOOR IS DIFFICULT TO ARM AND DISARM.
